# SDR DALA12000366305

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACK AT RIGHT SIDE TENSION TIE AT BS 1200 ON TOP FASTENER ROW, 5TH FASTENER HOLE FROM OUTBOARD LOOKING FORWARD.  MAINTENANCE REPAIRED CRACK PER SRM 53-40-03 REPAIR 1 FIG 201.
